Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 175   OA
Sieving rational points on varieties
T.D. Browning, D. Loughran, Transactions of the American Mathematical Society 371 (2019) 5757–5785.
View | Download (ext.) | arXiv
 

Filters and Search Terms

issn=00029947

Search

Filter Publications

Display / Sort

Export / Embed